MAUDE Adverse Event Report: PHILIPS HEALTHCARE (SUZHOU) CO., LTD. INCISIVE CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS HEALTHCARE (SUZHOU) CO., LTD. INCISIVE CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number INCISIVE CT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.Upon completion, we will submit a follow-up emdr report.Internal cross reference: complaint pr# (b)(4).
 
Event or Problem Description
It was reported that the heat exchanger had become detached from its housing, causing damage to other internal components within the gantry.However, the heat exchanger box itself remained intact.There was no report of harm.However, if this issue was to recur, it is uncertain whether it is likely to cause a serious injury.Based on the information currently available, this issue has been determined to be a reportable event.Philips has initiated an investigation of this event.
 
Additional Manufacturer Narrative
25-jul-2025.A complaint was received on the philips incisive ct system regarding the detachment of a heat exchanger from its housing during a patient scan, resulting in collision with other components.The system was in clinical use at the time, no actual injuries occurred.This complaint has been investigated by the philips complaint handling team, it was identified that a fco¿ incisive ct cooling unit heat exchanger box replacement - extension b ¿ had been executed on this reported system(sn (b)(6)) in nov-2024.Through interviews, we confirmed the field service engineer (fse) did not use a torque wrench to achieve the required 4.5 nm bolt torque during the fco procedure.Over time, this incorrect torque caused the screws to loosen and eventually detach during system operation.To verify this finding, we sent the returned screws along with screws tightened to 4.5nm, 2.3nm, and new unused screws to 3d party lab (lile) for testing (including spring washer height measurement and microscopic examination).The test results showed the returned screws had significantly higher spring washer heights than those properly tightened to 4.5nm, confirming they were not correctly tightened.The flat washer undersurfaces also showed clear differences supporting this conclusion.Therefore, we determined the root cause was the fse's failure to apply the proper torque to the screws during the fco.After the incident, the fse inspected the system onsite, replaced all damaged parts, and restored full system functionality.The system is now operating normally with no further problems.

Brand Name
INCISIVE CT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH  215024
Manufacturer (Section G)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH   215024
Manufacturer Contact
estelle hilas
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key22042148
Report Number3009529630-2025-000010
Device Sequence Number18396719
Product Code JAK
UDI-Device Identifier00884838105508
UDI-Public(01)00884838105508
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K212441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINCISIVE CT
Device Catalogue Number728144
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown